# SDR UIEA2022061200579

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 50,865 hours, 9,977 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shock Mount
- Part number: 65B1091761
- Part serial: TLS28776
- Condition: Warning Message
- Stage of operation: CL
- How discovered: C
- Nature of condition: G, J, K
- Precautionary procedure: A

## Discrepancy

GEAR TILT MSG AFTER TAKEOFF. GEAR WOULD NOT RETRACT. QRH CHECKLIST COMPLETED. INSTALLED LH BODY GEAR SHOCK STRUT O/B DOOR AND ADJUSTMENT BODY GEAR DOOR AS PER AMM 32-14-06 & 32-14-00. L/G OPERATIONAL TEST NORMAL AS PER AMM 32-33-00. REMOVED AND REPLACED NEW LH BODY GEAR TILE ACTUATOR HYD LINE AS PER AMM 20-11-18/401 )
